MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS, INC. ADVIA CENTAUR XP ANTI-TG (ATG) ASSAY; ANTI-TG (ATG) IMMUNOASSAY

SIEMENS HEALTHCARE DIAGNOSTICS, INC. ADVIA CENTAUR XP ANTI-TG (ATG) ASSAY; ANTI-TG (ATG) IMMUNOASSAY
Model Number N/A
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/26/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cause for the false negative advia centaur xp anti-tg (atg) result is unknown.Siemens healthcare diagnostics is investigating.The instruction for use (ifu) under the interpretation of results section states the following: "results of this assay should always be interpreted in conjunction with patient's medical history, clinical presentation and other findings.".
 
Event or Problem Description
A false negative advia centaur xp anti-tg (atg) result was obtained on a patient sample when tested with reagent lot 085304.The negative atg result was considered discordant compared to an initial positive result with reagent lot 085298.The initial positive result was reported to the physician.Patient treatment was not prescribed or altered.There was no report of adverse health consequences as a result of these discordant atg results.
 
Additional Manufacturer Narrative
08/10/2018 additional information: the patient sample was tested as part of a lot to lot method comparison.The customer application specialist (cas) went to the customer site.The cas confirmed the discordant result and that recalibrations cannot resolve this issue.The patient sample could not be returned to siemens for internal testing due to china customs issues.Without having the samples to test, siemens can't confirm the customer's observation or determine a possible cause.The most likely cause is sample specific issues such as sample preparation or sample storage.The instrument is performing within specifications.No further evaluation of the device is required.

Brand Name
ADVIA CENTAUR XP ANTI-TG (ATG) ASSAY
Common Device Name
ANTI-TG (ATG) IMMUNOASSAY
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
511 benedict avenue
tarrytown NY 10591 5097
MDR Report Key7739055
Report Number1219913-2018-00201
Device Sequence Number1040335
Product Code JZO
UDI-Device Identifier00630414579214
UDI-Public00630414579214
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K012777
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/12/2019
Device Model NumberN/A
Device Catalogue Number10492398
Device Lot Number085304
Initial Date Received by Manufacturer 07/28/2018
Supplement Date Received by Manufacturer08/10/2018
Initial Report FDA Received Date08/01/2018
Supplement Report FDA Received Date08/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age27 YR